# SDR CA031117011

- Difficulty date: September 9, 2002
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,041 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Contaminated
- Location: Main Rotor
- Part time: 11,888 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED DURING START.  THE ENGINE WAS REMOVED AND SENT OUT FOR REPAIR.  THE SUSPECTED CAUSE OF THE METAL CONTAMINATION WAS THE SPUR ADAPTER GEARSHAFT WHICH WAS A PMA PART OR THE 2.5 BEARING.
